# SDR AALA202404157817

- Difficulty date: April 1, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948534
- Condition: Corroded
- Location: Bs 500i Rbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT RAIL AT BS 500I, RBL 25. REPLACED SUPPORT RAIL PER AARD 51-00-05-1.
